Title: Enumerating regular mixed-cell configurations
Authors: Michiels, Tom ×
Verschelde, Jan #
Issue Date: 1999
Publisher: Springer, New York
Series Title: Discrete & Computational Geometry vol:21 issue:4 pages:569-579
ISSN: 0179-5376
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science